Jump to content

Photo

Dry Dull Skin After Accutane


2 replies to this topic

#1 spidermanforever

spidermanforever

    Member

  • Members
  • Posts & Likes
    Posts: 107
    Likes: 0
About Me
  • Joined: 28-June 12

Posted 24 February 2013 - 10:40 AM

I finished my 2nd course of accutane on the 8th feb and since coming off my skin is so dry and dull i do not have a nice 'glow' - i was wondering roughly how long is it until skin returns to normal?? on the plus side no acne!



also as it notice my skin is rough and dry i cleanse, tone and moisturise with the simple brand products and when i shower use johnsons gentle exfoliating wash which is gentle on the skin.....should i be using this regimen?



#2 spidermanforever

spidermanforever

    Member

  • Members
  • Posts & Likes
    Posts: 107
    Likes: 0
About Me
  • Joined: 28-June 12

Posted 24 February 2013 - 11:40 AM

could dullness b due to lack of exfoliation? when is it best to start exfoliating after accutane course?



#3 Livetoregret

Livetoregret

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 295
    Gallery Images: 14
    Likes: 52
About Me
  • Gender:Female
  • Location:SYDNEY, AUSTRALIA
  • Interests:finished taking Roaccutane December 2010.
    Takin this drug has been the worst decision I have ever made and I have regretted it every day since.
    Doseage: 60:40 mg alternating daily for 11/12 months
    Sideffects:None till course was over.
    Now - SEVERE dry/brittle hair.
    HAIRLOSS - lost at least 70% and continues...acne came back in July, worse than I ever suffered from it. I now have back, chest, neck & cheeks that are covered.
    So now Im bone dry with no natural hydration with horrific acne. As a 31 YO woman with now destroyed skin & hair.
    My side effects include: Chronic Dry mouth
    Severe dry,tight,dehydrated, ashy,mottled,discolored (yellow & red),wrinkled,scarred poorly healing skin
    Facial fat atrophy - fatloss. Hollow eyes & cheeks
  • Joined: 22-October 12

Posted 24 February 2013 - 03:53 PM

No its not due to lack of exfoliation.

Your skin has lost the ability to release natural oils onto the surface of the skin to hydrate it - this can happen on the face & (in my case) over the entire body. As you progressively dry out post treatment it keeps getting worse.

I t can become painfully dry, your skin looks ashy and sick. 

Im 2 years post.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users